# SDR ASAA2017052220842

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,867 hours, 11,232 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FOR CONTROL CABIN ILLUMINATED DURING FLIGHT. LIGHT WENT OUT WHEN MASTER RECALL WAS PRESSED. GROUNDED - YES. PERFORMED BITE TEST PER AMM 21-61-00. TCV FAULT ON HISTORY. GROUND VERIFICATION COMPLETED AND NO FAULTS NOTED. OPS TEST GOOD AT THIS TIME.
